# SDR FDEA201409162622

- Difficulty date: September 16, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,232 hours, 12,276 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROX FL 250,  THE AFT CARGO SMOKE LIGHT CAME ON WITH ALL ECAM WARNINGS.  LIGHT WENT OUT WHEN NR 1 AGENT DISCHARGED.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTORS IAW MM 26-16-11-04,  PERFORMED OP'S CHECK AND TEST IAW MM 26-16-00-05-01. OP'S CHECKED AND TESTED GOOD. VISUALLY CHECKED AFT CARGO BAY AND TAILCONE COMPARTMENTS VISUALLY.     NO ABNORMALITIES NOTED AND NO ODORS PRESENT.
